# SDR CHQ00001

- Difficulty date: July 10, 2001
- Submitted: August 7, 2001
- Operation: Air carrier
- Aircraft: CHQ
- Make and model: Saab SF340A
- Aircraft serial: 140
- Aircraft time: 24,622 hours, 25,829 cycles
- Engine: Ge CT75A2
- Engine time: 24,432 hours, 25,696 cycles
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Pump
- Condition: Damaged
- Location: Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: E

## Discrepancy

PILOT REPORTED LOW OIL PRESSURE IN FLIGHT.  ENG SHUTDOWN AND DIVERSION. MAINTENANCE REPAIRED C/B SUMP PUMP.
